Why No Period

4 Replies
chesneyhawks - April 25

Bare with me. It's quite a tough question Had unprotected s_x in the middle of my cycle but took the morning after pill 48 hours later. My period was due yesterday but hasn't came yet. I'm also experiencing a lot of cervical mucus that i'd usually only get around ovulation time. Has the morning after pill delayed my ovulation or something like that? This would also be my first period since stopping birth control

 

Ceno - April 25

The fact that you took the EC pill will make sure you don't get pregnant. So you're not pregnant. But the EC pill CAN sorta alter your menstrual cycle, possibly leading to a later period. Don't fret yet. If you take a HPT, it more than likely will come up negative. But give it some time.

 

corinne - April 25

You also need to realize that your coming off of b/c that will mess up your cycles as well. And usually you can begin to have cervical mucus before a period.

 

chesneyhawks - April 25

i was on the contraceptive patch for 6 weeks. Had to stop half way through my 2nd month because was getting some side effects. Had my withdrawal bleed but could the fact i stopped the patch in the middle of my previous cycle be the reason why my next period is late?

 

corinne - April 26

anytime you stop b/c it can cause your body to do weird things. Even make your period late. If you still havent' started your period in a month or so then I would consult your doctor. But everything sounds normal to me.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?